Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

On some topologies which coincide on the unit sphere of the Fourier-Stieltjes algebra B(G) and of the measure algebra M(G)

Granierer, E. ; Leinert, Michael

In: Rocky Mountain Journal of Mathematics, 11 (1981), Nr. 3. pp. 459-472. ISSN 0035-7596

PDF, English - main document
Download (9MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Rocky Mountain Journal of Mathematics
Volume: 11
Number: 3
Publisher: Consortium
Place of Publication: Tempe, Ariz. [u.a.]
Date Deposited: 02 Dec 2020 12:55
Date: 1981
ISSN: 0035-7596
Page Range: pp. 459-472
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative